# SDR HNAA2014052700164

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 56,617 hours, 63,930 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8400103
- Part serial: 08786
- Condition: False Indication
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE RED UNSAFE AND GEAR HANDLE LIGHTS ILLUMINATED ON NORMAL GEAR EXTENSION.  GEAR WARNING HORN SOUNDED, CYCLE GEAR AND RED UNSAFE LIGHT ILLUMINATED.  USED ALTERNATE EXTENSION AND OPS CHECKED GOOD.  R & R NOSE GEAR DRAG STRUT ACTUATOR IAW MM 32-30-36,  LUBED PIVOT POINTS ON DRAG STRUT.  SWUNG GEAR SEVERAL TIMES IN HANGER.  OPS AND LEAKED CHECKED GOOD.
